MAUDE Adverse Event Report: TELEFLEX MEDICAL LMA UNIQUE SILICONE PILOT BALLOON SIZE 5; AIRWAY, OROPHARYNGEAL, ANESTHE

TELEFLEX MEDICAL LMA UNIQUE SILICONE PILOT BALLOON SIZE 5; AIRWAY, OROPHARYNGEAL, ANESTHE
Catalog Number 105300-000050
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Pulmonary Edema (2020)
Date of Event 12/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that: "patient was emerging from anesthesia post right ring finger orif.During extubation the patient bit down at the point of connection between the mask and the shaft of the tube.The mask became lodged in the patient's airway causing flash pulmonary edema which required transport and admission to a local hospital for stabilization, patient was discharged 2 days later".
 
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
LMA UNIQUE SILICONE PILOT BALLOON SIZE 5
Common Device Name
AIRWAY, OROPHARYNGEAL, ANESTHE
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
THE LARYNGEAL MASK COMPANY (M) SDN. BHD
lot 19 , jalan hi-tech 3
zon industri fasa 1, kulim hi-tech park
kulim kedah 09090
MY   09090
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23932471
Report Number3009307931-2025-00047
Device Sequence Number15859765
Product Code CAE
UDI-Device Identifier15060112316125
UDI-Public(01)15060112316125(11)250305(17)280304(10)11F25B0259(21)
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number105300-000050
Device Lot Number11F25B0259
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date12/31/2025
Supplement Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown